This is an opinion website that offers information of a general nature and none of the opinions should be construed as advice. Nothing contained within the site is the advice, opinion or otherwise the view of any host, owner, server or other provider of services to Good Looking Loser. Nothing stated shall be construed to serve as a replacement for competent advice from professionals.
Affiliate Disclosure: At absolutely no expense to you, if you make a purchase, we may receive commissions from some links on this website. That is how our community supports itself. I don't recommend anything that I have not used personally or believe in. Thanks!
So I did 10 weeks of TRT as prescribed by my doctor (250 mg test every 7-10 days, 250 IU hcg every 3 days)
I got off and did 4 weeks of Clomid (prescribed) and nolvadex (online pharmacy - could be bunk)
I got a blood test on the 4th week of my pct
here are results
test 823 (348 - 1197)
free test 22.8 (9.3-26.5)
dhea sulfate 340 (165-531)
estradol 37 (7.6-42.6)
I'm going to retest now that I am off pct
-Should I be concerned w/ this estradol?
-If so, what should I take to lower it. I have red pct and arimidex (prescribed)
-I feel low sex drive total lack of erections since being off TRT, makes me want to go back on (I have prescriptions)
-my natural test before TRT is 550-595
-I am 21
Lays : 33
daytime approaches: 34
Cities: Cleveland, OH (until August 20)
Nashville, TN (August 20 - may 10 -one more year undergrad)
Chicago, IL (hometown)
Scottsdale, AZ (2nd home)
Are you the same guy who's doctor is putting him on cycles lol? I remember a thread a while back where someone mentioned they were on some strange "cyclical TRT" kind of thing from their doctor.
TRT is for life man, what you did was a mini-cycle essentially. If you actually needed TRT your doctor would never pull you off it after 10 weeks, that makes zero sense.
Anyways, regarding your question, your estro is a bit high, I like to keep it btw 20-30 pg/mL. But that's only because I'm sensitive to estro sides. If you feel fine and your libido and health is in tact, it's not super concerning although it's a tad on the high end.
Your doctor sounds like a loon, you shouldn't be coming off TRT unless it's not actually TRT and you're just doing steroid cycles, 2 totally different things.
If you want to get your estrogen down to a better spot use an aromatase inhibitor (AI). It's not totally out of wack so you could use something as mild as RED-PCT from red supplements. Or a low dose of Aromasin would be good too if your doc prescribed it. Either or will bring your Estrogen levels down into the 20's. Keep in mind, you're off "TRT" now so you won't have as much T converting into Estrogen, so your level will probably start to naturally decline as well soon so you probably don't need an AI until you get back on AAS (if you do).
The GoodLookingLoser.com forum offers visitors the ability to exchange information and thoughts. Nothing contained within GoodLookingLoser.com forum is the advice, opinion or otherwise the view of any host, owner, server or other provider of services to GoodLookingLoser.com or of Goodlookingloser.com itself. Nothing stated shall be construed to serve as a replacement for competent advice from professionals. Visitors are to make their own independent inquiries before acting on any information contained within the website forum.
I didn't think the "Get Hung" guide would have girls eyeing my bulge. It did.
I didn't think that your exercise and diet advice would have girls checking me out. It did.
I DEFINITELY didn't think that your hair-loss prevention would fix my hairline. Not in a billion years. It mother fucking did. You saved me a crazy amount of time, a ton of money, unnecessary pain, and destroyed my #1 source of anxiety. DESTROYED IT.
Kratom is next!
To anyone reading this, follow through, read this material, APPLY this material, and enjoy life.